# SDR RAIA201311240002

- Difficulty date: November 24, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145066
- Aircraft time: 33,711 hours, 31,014 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR DIFFICULT TO OPEN AND CLOSE DURING POST FLIGHT.  MAINTENANCE INSPECTED AND LUBRICATED LEVER AND ADJUSTED, OPS CHECKED GOOD.
